| Catalog Number |
07027028190 |
| Medical Device Problem Codes |
Low Test Results (2458); Manufacturing, Packaging or Shipping Problem (2975); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys ca 19-9 results from the cobas e 801 analytical unit.The initial result was <2 u/ml on (b)(6) 2024, the repeat results were 126 u/ml and 125 u/ml.The questionable result was not reported outside of the laboratory.
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.A general reagent problem was not present, because the qc prior to the event was within range.